# SDR DALA2016110708419

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 38,789 hours, 3,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALONG STA 825, BEHIND NR 2 MAIN DOOR, BETWEEN S-38R AND S-39R.  EXISTING BLENDOUT FOUND ON THE SKIN.  FUSELAGE SKIN EXTERIOR SURFACE BET STA 804 AND STA 825, STR 38R AND STR 39R EXISTING ( DEEP ) BLENDOUT AREA CUT-OUT AND REPAIRED IAW SRM 53-00-01 REPAIR 7 FIG 202.  REPAIR IS A CATEGORY B - REQUIRES REPETITIVE INSPECTION IAW SRM 53-00-01 REPAIR 7 TABLE 204 PARAGRAPH 6.  REPAIR IDENTIFIED PER PS 900-5-1 NR 4 AS PER TOPP 30-10-70.
